| Model Number |
IMPL SYS,CMC MINI T-ROPE,1.1 MM |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a hand trapezectomy surgery the eyes of the 2 pins of the device broke inside the patient.All broken parts were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a different device.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation showed one of the k-wires had the tip and shaft bent.The nylon wire is broken.Other k-wire had the proximity damaged and nylon wire missing.Critical dimensions or functioning could not be performed due to the damage of the devices.A likely cause of the deformation is user-applied mechanical forces.